Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

No period in 4 months, pregnancy tests are negative, on birth control?

*SERIOUS ANSWERS ONLY*

I know this is a redundant question, but everyone is different. I haven't had my period for 4 months now, I have taken dozens of home pregnancy tests of various brands and all show up negative, and I am on the pill. I still take the pill on a consistent basis even though I am not having my period, I've been on the pill for about 2 years now. I do exercise but it's not rigorous and I have a tendency to stress out a bit. I am scared that it's cancer, or I'm infertile, or something else drastic. I do have an appointment but I just want to know if anyone else has experienced this? Thank you:)

8 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Maybe you should do a blood test... only a blood test can determine if you are truly pregnant. You could have been adversely affected by the pill or it could be the stress that you might be sick.

    Go to the doctor...only he or she can assure you that you are okay.

  • 1 decade ago

    I havent personally experienced this but I know people who have. I know in 2 cases it was pregnancy. If you are saying it has been 4 months though chances are you would know by now because of other feelings. I would say that the birth control pills are just messing you up. You should stop taking them for awhile and see if it comes then. Chances are it will.

  • 1 decade ago

    Yep, been on 3 different pills and this particular pill makes me have no periods or just one spot of bloody discharge. It is great and normal my moms says and she is an OBGYN. Congrats! You found the right pill for your body. It is frustrating wondering if you are pregnant or not though.

    Source(s): mom is OBGYN/ personal experience
  • *Cara*
    Lv 7
    1 decade ago

    You really need to talk to a doctor. They're the only ones who are going to know for sure whats going on with you.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Birth control has different affects on different women. See your OBGYN.

  • Anonymous
    1 decade ago

    All I can say is this isn't normal, and it's a good thing you're going to the doctor.

  • 1 decade ago

    i did and my pills were to strong. but u need to have it checked it could be some kind of blockage. dont take any chances.

  • 1 decade ago

    I didn't read all that but certain birth controls stop your period, my ex's did.

Still have questions? Get your answers by asking now.